Advances in Pure Mathematics

Vol.4 No.3(2014), Paper ID 44351, 4 pages



Heredity of Lower Separation Axioms on Function Spaces


Njuguna E. Muturi


Department of Mathematics, Egerton University, Egerton, Kenya


Copyright © 2014 Njuguna E. Muturi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Muturi, N. (2014) Heredity of Lower Separation Axioms on Function Spaces. Advances in Pure Mathematics, 4, 89-92. doi: 10.4236/apm.2014.43014.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.